# SDR SWAA2023071756993

- Difficulty date: June 7, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GIRT BAR BASE FITTING BS312 LBL54 WL208.<[01] DAMAGE FOUND ON GIRT BAR BASE FITTING BS312 LBL54 WL208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM REMOVED AND REPLACED GIRT BAR BASE WIT A NEW P/N 141A522-2 LOT#1524839-1 IAW SRM 51-40-02-0G-0 AND DWG#141A5220.;[02] VERIFIED CORRECTIVE ACTION STEP 1;[03] VERIFIED CORRECTIVE ACTION STEP 1
